MathSciNet Relay Station
MathSciNet bibliographic data
MR1994047 (2005f:90018) 90B15 (60J70 60K25 90B20)
Harrison, J. Michael A broader view of Brownian networks. Ann. Appl. Probab. 13 (2003), no. 3, 1119–1150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement